On blocks with frobenius inertial quotient

Kessar, R. & Linckelmann, M. (2002). On blocks with frobenius inertial quotient. Journal of Algebra, 249(1), pp. 127-146. doi: 10.1006/jabr.2001.9058

Download (215kB) | Preview

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/1910

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics